# SDR ASAA0280353

- Difficulty date: October 4, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2876
- Condition: Inoperative
- Location: Cabin
- Part time: 22,800 hours, 12,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY, INCLUDING BATTERY PACK.  LIGHT THEN OPERATED NORMALLY.  (M)
